# SDR J7SA2020101200226

- Difficulty date: October 10, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N352FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500109
- Aircraft time: 6,994 hours, 4,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHTS REMAIN ON IN ARMED POSITION.  REMOVED FWD AND AFT EMERGENCY LIGHT BATTERIES.  INSTALLED INSPECTED UNITS, IAW PHENOM 300 AMM 33-52-00.  COMPLIED WITH OPERATIONAL CHECK, NO DEFECTS NOTED.  FWD P/N OFF/ON: 6450LS-00; S/N OFF: 001907; S/N ON: 001297.  AFT P/N OFF/ON: 6450LS-00; S/N OFF: 001740L; S/N ON: 001599.
